# SDR CPCP20070040

- Difficulty date: April 25, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 23,465 hours, 22,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT I/B SEAT TRACK AT FRAME 17.  SEAT TRACK LT I/B ON FRAME 13 - 23 REPLACED IAW SRM 51-25-04.
